The addition problem for prime and near-prime numbers in algebraic number fields
Doklady Akademii Nauk, Tome 159 (1964) no. 6, pp. 1207-1209
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_6_a0,
author = {H. M. Andrukhaev},
title = {The addition problem for prime and near-prime numbers in algebraic number fields},
journal = {Doklady Akademii Nauk},
pages = {1207--1209},
year = {1964},
volume = {159},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_6_a0/}
}
H. M. Andrukhaev. The addition problem for prime and near-prime numbers in algebraic number fields. Doklady Akademii Nauk, Tome 159 (1964) no. 6, pp. 1207-1209. http://geodesic.mathdoc.fr/item/DAN_1964_159_6_a0/